# SDR 20010123CW003

- Difficulty date: December 18, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N208CH
- Make and model: Snias AS350B2
- Aircraft serial: 2452
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Condition: Activated
- Location: Mlg
- Part time: 223 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE LOADING CARGO ON AFT CABIN FLOOR,  LT FLOAT INADVERTENTLY ACTIVATED.
